# SDR C2XA20111029172

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 27,835 hours, 20,944 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Panel
- Part number: 14529739403
- Part serial: 145261
- Condition: Smoke
- Location: Hyd System
- Part time: 27,835 hours, 20,945 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6161,ON GROUND, CREW REPORTED NR 2 HYDRAULIC PUMP SWITCH FAILED ASSOCIATED WITH SMOKE IN THE COCKPIT.  MX REMOVED AND REPLACED HYDRAULIC CONTROL PANEL IAW AMM 20-10-10, OPS CHECKED SUCCESSFUL.  ACFT RETURNED TO SERVICE.
